# SDR COMA9531190

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- Engine: Ge CT75A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE IS MAKING A HIGH PITCHED WHINE DURING TAKEOFF.  FOUND COMPRESSOR TO HAVE FOD DAMAGE, REPLACED ENGINE.
